# SDR ABXA9600678

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46073
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL WHEN GEAR HANDLE PUT IN DOWN POSITION, NO NOSE GEAR GREEN LIGHT, HAD GEAR UNSAFE LIGHT.  RECYCLED GEAR, GOT NORMAL INDICATION.  PERFORMED ADJUSTMENT TEST OF NOSE LANDING GEAR SYSTEM IAW DC-8 MM 32-31-0.  OPERATIONAL CHECK OF INDICATION AND MECHANICAL SYSTEMS CHECKED NORMAL ON SEVERAL GEAR SWINGS.
